# SDR SIMA201910310004

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 39,563 hours, 35,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR UPPER EMERGENCY EXIT LIGHT INOP.-C/A-REMOVED AND REPLACED PAX DOOR EXIT MARKER IAW EMB 140 AMM 33-50-13. OPS CHECK GOOD IAW EMB 140 AMM 33-50-00.
